# SDR UIEA2018112102669

- Difficulty date: November 21, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,076 hours, 10,708 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START. 2 ATTEMPTS IN THE AIR AND 1 ATTEMPT ON THE GROUND AFTER LANDING.(  BIT / THE APU BOX IAW FIM 49-11-00-815-987. OPS CHECK GOOD. RAN APU MULTIPLE TIMES / COULD NOT DUPICATE FAULT  )
